# SDR IPXA1M70474

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE DOES NOT PRESS TO TEST, DEFERRED.  R & R BATTERIES.  OPS CHECKS NORMAL. REF AMM 25-61-01-4. THIS CLEARS M467163. VERIFIED BOTTLE PRESSURE SERVICED TO FULL.
